MathSciNet Relay Station
MathSciNet bibliographic data
MR1419460 35L65 (35D05 35Q35)
Hayes, Brian T.; LeFloch, Philippe G. Measure solutions to a strictly hyperbolic system of conservation laws. Nonlinearity 9 (1996), no. 6, 1547–1563.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement